# SDR SWAA2020110428230

- Difficulty date: October 11, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF HAS FIBER DAMAGE.  REMOVED AND REPLACED CABIN FLOOR PANEL, PER AMM 53-21-00.
